- -

Simplicity of normal subgroups and conjugacy class sizes

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Simplicity of normal subgroups and conjugacy class sizes

Show full item record

Beltrán, A.; Felipe Román, MJ. (2014). Simplicity of normal subgroups and conjugacy class sizes. Monatshefte für Mathematik. 175(4):485-490. doi:10.1007/s00605-013-0602-2

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/60336

Files in this item

Item Metadata

Title: Simplicity of normal subgroups and conjugacy class sizes
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
Given a finite group G which possesses a non-abelian simple normal subgroup N having exactly four G-class sizes, we prove that N is isomorphic to PSL(2,2a) with a≥2. Thus, we obtain an extension for normal subgroups of the ...[+]
Subjects: Finite groups , Conjugacy class sizes , Normal subgroups , Simple groups
Copyrigths: Cerrado
Source:
Monatshefte für Mathematik. (issn: 0026-9255 )
DOI: 10.1007/s00605-013-0602-2
Publisher:
Springer Verlag (Germany)
Publisher version: http://dx.doi.org/10.1007/s00605-013-0602-2
Thanks:
This research is supported by the Valencian Government, Proyecto PROMETEO/2011/30, by the Spanish Government, Proyecto MTM2010-19938-C03-02 and the first author is also supported by grant Fundacio Bancaixa P11B2010-47.
Type: Artículo

References

Akhlaghi, Z., Beltrán, A., Felipe, M.J., Khatami, M.: Structure of normal subgroups with three $$G$$ G -class sizes. Monatsh. Math. 167(1), 1–12 (2012)

Akhlaghi, Z., Beltrán, A., Felipe, M.J.: Normal sections, class sizes and solvability of finite groups. J. Algebra 399, 220–231 (2014)

Alemany, E., Beltrán, A., Felipe, M.J.: Nilpotency of normal subgroups having two $$G$$ G -class sizes. Proc. Amer. Math. Soc. 139, 2663–2669 (2011) [+]
Akhlaghi, Z., Beltrán, A., Felipe, M.J., Khatami, M.: Structure of normal subgroups with three $$G$$ G -class sizes. Monatsh. Math. 167(1), 1–12 (2012)

Akhlaghi, Z., Beltrán, A., Felipe, M.J.: Normal sections, class sizes and solvability of finite groups. J. Algebra 399, 220–231 (2014)

Alemany, E., Beltrán, A., Felipe, M.J.: Nilpotency of normal subgroups having two $$G$$ G -class sizes. Proc. Amer. Math. Soc. 139, 2663–2669 (2011)

Beltrán, A.: Action with nilpotent fixed point subgroup. Arch. Math. (Basel) 69, 177–184 (1997)

Feit, W.: A characterization of the simple groups SL $$(2,2^a)$$ ( 2 , 2 a ) . Amer. J. Math. 82, 281–300 (1969)

Fisman, E., Arad, Z.: A proof of Szep’s conjecture on non-simplicity of certain finite groups. J. Algebra 108, 340–354 (1987)

Glauberman, G.: Central elements in core-free groups. J. Algebra 4, 403–420 (1966)

Huppert, B.: Endliche Gruppen I. (German) Die Grundlehren der Mathematischen Wissenschaften. Band 134 Springer-Verlag, Berlin-New York (1967)

Itô, N.: On finite groups with given conjugate type. I. Nagoya Math. J. 6, 17–28 (1953)

Itô, N.: On finite groups with given conjugate types. II. Osaka J. Math. 7, 231–251 (1970)

Itô, N.: On finite groups with given conjugate types. III. Math. Z. 117, 267–271 (1970)

Isaacs, I.M.: Finite Group Theory. Graduate Studies in Mathematics 92. American Mathematical Society, Providence RI (2008)

Rebmann, J.: F-Gruppen. (German) Arch. Math. (Basel) 22, 225–230 (1971)

[-]

This item appears in the following Collection(s)

Show full item record